Information and help for victims of Digitek.
Welcome
  • Email This Page
  • Print

Digitek Side Effects

Patients who were prescribed Digitek tablets that were improperly manufactured at twice their normal strength may be at an increased risk of digoxin side effects. Dozens of patients have reported suffering serious and potentially deadly symptoms—including heart attack, stroke or other Digitek side effects—as a result of a digoxin overdose caused by these tablets.

Early symptoms of a Digitek overdose include swelling, nausea, vomiting, diarrhea, problems breathing, unusual visual changes—such as lights or halos around objects, color changes or blind spots—or changes in urine output. Other serious Digitek side effects include heart palpitations, an irregular heartbeat, fainting, loss of consciousness and extremely low blood pressure.

In the most serious cases, patients who experience Digitek side effects may suffer a heart attack or stroke as a result of a digoxin overdose. Some patients who have suffered digoxin toxicity have died as a result of the serious Digitek side effects they experienced.

Patients with renal failure or other kidney problems may be especially at risk because they may have difficulty eliminating the excess Digitek from their bodies. This could increase their susceptibility to digoxin toxicity.

Because some Digitek tablets were improperly manufactured at twice their normal strength, drugmaker Actavis Totowa issued a nationwide Digitek recall on April 25, 2008. In a press release issued at the time of the recall of Digitek, the company said that it had received reports of several patients who had suffered the side effects of Digitek. The company also said that patients who had suffered a digoxin overdose could be at risk of death.

Contact Us Today for a Free Consultation.

YesNo
Heart AttackDeathStrokeNone
YesNo
captcha
*Required fields